# SDR DALA1205550674

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 012N88862
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD SPAR TENSION CLIP P/N 012N8886-2 HOLE NR 1 JOB CARD 06-070332-03 0228 PANEL 2 STEP 6 REQUIRES SPOTFACE .8125 HOLE HAS MINIMUM EDGE DISTANCE.  ITEM ADDRESSED ON N/R 43117 AND ER/A 489934-14.
